Whisper

FREE - On Google Play

Pill Problems: What It's Like When The Meds You Need Have The Worst Side Effects
The content below was sourced from real posts on the Whisper app, the largest online community where people anonymously share real thoughts and feelings. Join the community to continue the conversation today. Modern medicine is a blessing. So many people depend on medication to offset mental and physical health issues. However, if you have ever seen a commercial for any medication you already know that they all come with handfuls of side effects! Sometimes these side effects are seemingly worse than the problem in the first place! Crazy, huh? These young adults share their frustrations with their own side effects from their prescription drugs. Hopefully these confessions can remind you that you're not alone, or maybe remind you that plenty of people are silently suffering around you. Kindness is always key.

Screw that!

1
Told my boss awhile back one of the side effects of my new meds was irritability.
He still yelled at me for "bitching" too much at work. 
Hate my meds.

From:
St. Columbans, Nebraska, US

Potty party!

2
I have got to talk to my doctor about changing my Rx. I've dealt with a lot of side effects over the years but this urination frequency AND urgency is getting ridiculous.

From:
Somewhere

HA! Who knew!?

3
These meds have sent my stamina through the roof. Didn’t see that in the listed side effects. 
LOL

From:
Fairview Heights, Illinois, US

Not cool.

4
Ugh I swear all these meds are going to be the death of me. 
Started a new one for nerve pain and I got horrible side effects. Couldn't get off the floor for 20+ minutes because I was so dizzy/lightheaded

From:
Somewhere

Sounds like zero fun.

5
Doctor told me my new antidepressants could cause weight loss and I was like "Oh cool, hit me"... turns out the weight loss is from nausea and lack of appetite side effects. I feel like I'm gonna hurl constantly.

From:
Tanglewilde-Thompson Place, Washington, US

Not a healthy habit.

6
Topamax has been the  best Rx for my BP but I'm having horrible side effects, especially with my stomach. Sometimes I skip a couple of days just to give my body a break.

From:
Somewhere

Loading...